Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Discovered pregnancy after a scan, suddenly started to bleed. Given susten vt. Problem in pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 78 Questions
Yesterday i had a scan . came to know that i m in 7th week of pregnancy. Today morning suddenly it started bleeding. i consulted the doc. c said to take complete rest and to use susten vt 100. will there be any problem in my pregnancy.
Posted Sat, 21 Apr 2012 in Pregnancy
Answered by Dr. Gowri Kulkarni 3 hours later

Thank you for posting in your query.

Bleeding in early pregnancy can be very worrying. There can be several possible reasons for this.

1. It could be a part of a 'breakthrough' bleeding when implantation is occurring.
2. Some women notice bleeding at around the time they would usually have had a period as a result of this variation in hormonal levels.
3. Bleeding may also be a sign of a miscarriage, an ectopic pregnancy or any a problem with the placenta.
4. Bleeding can also be associated with a vaginal or cervical infection or a polyp and can also occur after intercourse.
5. Bleeding can also signal a molar pregnancy -- a relatively rare condition.

Sometimes it's not possible to decide what has actually caused minor bleeding.

If you were having fresh bleeding, especially accompanied by abdominal pain or cramping it was very good that you visited your doctor. Please let your doctor know if you have any fever, chills, dizziness, passing of clots, and the type of bleeding that you are having. Hope your doctor has already got your ultrasound done.

Susten vt 100 has progesterone, an hormone which helps in sustaining the pregnancy. Do take complete bed rest as advised by your doctor. At the same time ensure that you eat a balanced diet and get back to the doctor if you have any fresh bleed/abdominal pain / fever.

Problems related to bleeding depend on the cause of the bleeding. You doctor would definitely help you in this regard.

I can imagine how stressful this situation must be for you and your family.

You will require monitoring by your doctor.

Hope I have answered you query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor